# SDR 05FDEA02163

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT STA 939 APPROXIMATELY RBL 60 FLOORBEAM LOWER CHORD DENTED AND WEB CRACK AS MARKED.  REPAIRED AS PER EA 1-5310-87607.
